Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: manuscripta math

Search In Journal Title:

Abbravation: Manuscripta Mathematica

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/lipi.19350420304

Search In DOI:

ISSN

1432-1785

Search In ISSN:
Search In Title Of Papers:

Deformations of Koszul Artin–Schelter Gorenstein a

Authors: JiWei He Fred Van Oystaeyen Yinhuo Zhang
Publish Date: 2012/08/07
Volume: 141, Issue: 3-4, Pages: 463-483
PDF Link

Abstract

We compute the Nakayama automorphism of a Poincaré–Birkhoff–Witt PBWdeformation of a Koszul Artin–Schelter AS Gorenstein algebra of finite global dimension and give a criterion for an augmented PBWdeformation of a Koszul Calabi–Yau algebra to be Calabi–Yau The relations between the Calabi–Yau property of augmented PBWdeformations and that of nonaugmented cases are discussed The Nakayama automorphisms of PBWdeformations of Koszul AS–Gorenstein algebras of global dimensions 2 and 3 are given explicitly We show that if a PBWdeformation of a graded Calabi–Yau algebra is still Calabi–Yau then it is defined by a potential under some mild conditions Some classical results are also recovered Our main method used in this article is elementary and based on linear algebra The results obtained in this article will be applied in a subsequent paper He et al Skew polynomial algebras with coefficients in AS regular algebras preprint 2011


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. A stability criterion for nonparametric minimal submanifolds
  2. Harmonic maps and asymptotic Teichmüller space
  3. On the backward uniqueness property for the heat equation in two-dimensional conical domains
  4. Minoration de la hauteur de Néron-Tate sur les surfaces abéliennes
  5. Stability of flows associated to gradient vector fields and convergence of iterated transport maps
  6. Willmore submanifolds of the Möbius space and a Bernstein-type theorem
  7. A positivity property of the Satake isomorphism
  8. Homological characterization of lean algebras
  9. Reduction of structure for torsors over semilocal rings
  10. Common divisors of elliptic divisibility sequences over function fields
  11. Finitistic dimensions of semiprimary rings
  12. Extending Elliptic Curve Chabauty to higher genus curves
  13. The Sp 3 -grassmannian and duality for prime Fano threefolds of genus 9
  14. Existence and compactness for the $${\overline{\partial}}$$ -Neumann operator on q-convex domains
  15. The normalization constant of a certain invariant measure on GL n ()
  16. Tropical descendant Gromov–Witten invariants
  17. A Harnack inequality for the quasi-minima of scalar integral functionals with general growth conditions
  18. Cut loci and conjugate loci on Liouville surfaces
  19. A sphere theorem on locally conformally flat even-dimensional manifolds
  20. On the class numbers of certain Hilbert class fields
  21. The zeros of certain weakly holomorphic Drinfeld modular forms
  22. Icosahedral representations and elliptic curves
  23. On entire functions whose derivatives are¶integer-valued on geometric progressions
  24. Perversité et variation
  25. On linear combinations of special values of L -functions
  26. Irrationalité de certaines sommes de séries
  27. On positive definite hermitian forms

Search Result: